# SDR DXTA200601763

- Difficulty date: November 29, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 501 hours, 388 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 70284321901
- Part serial: 05112315
- Condition: Inoperative
- Part time: 501 hours, 388 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT FAIL - B CYAN CAS MESSAGE ILLUMINATES AFTER AVIONICS POWER UP. REMOVED AND INSTALLED NEW ACTUATOR I/O MODULE ASSEMBLY CARD. PERFORMED YAW DAMPNER SYSTEM TEST GOOD IAW MM. 34-23-10.
